# SDR IPXA2017022714476

- Difficulty date: February 12, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT MLG WW OTBD, AFT BULKHEAD VERTICAL STIFFENER CHANNEL CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SUPPORT STIFFENER IAW DWG ANB7203 AND SRM 51-33-010.
